# SDR SWAA2022110868204

- Difficulty date: November 5, 2022
- Submitted: November 8, 2022
- Operation: Air carrier
- Aircraft: N8684F
- Make and model: Boeing 737-8H4
- Aircraft serial: 36653
- Aircraft time: 22,075 hours, 10,515 cycles
- Engine: Cfmint CFM567B27
- Engine time: 45,951 hours, 29,989 cycles
- System (JASC): 7200 · Engine (Turbine/Turboprop)
- Part: Engine
- Part number: CFM567B27
- Part serial: 892399
- Condition: Overtemp
- Location: Zn 400 Nacelle/P
- Stage of operation: CL
- How discovered: 9
- Nature of condition: J, M
- Precautionary procedure: D, E

## Discrepancy

ENGINE 1 FAIL; LOUD BANG; SEVERE DAMAGE; QRC/QRH PROCEDURES ALL COMPLIED WITH; OVERTEMP; N2 TO ZERO. / [01] R/R #1 ENG REF T/C 771-00-01
